# SDR DALA1030229865

- Difficulty date: November 1, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK AND REPAIR DATA COLLECTION, FUSELAGE EXTERIOR SKIN REPAIR AT FS 361 BETWEEN LONG 26-27R.  LESS THAN 3" PROXIMITY TO INTERNAL PRODUCTION DOUBLER AT DOOR CUT OUT. REQUEST ENGINEERING DISPOSITION. REPAIR APPEARS TO BE INSTALLED IAW SRM 53-04, FIG 12B WITHOUT A CUT OUT.  CORR STA DHN 01NOV10 ATA 5331  ENTR 000449, SCORR 284650 STA.  REMOVED DOUBLER IAW SRM 51-30-2 NDT VERIFIED NO CRACKS & MAT THICKNESS UNDERDOUBLER .039.  FABBED & INSTALLED INTERNAL DOUBLER FROM 2024T3 .032  PO 1020958 IAW SRM 53-04, FIG 38 P-205 Q-971, 280318.  REQUIRED INSP COMPLETED BY Q-987 284650.
